# SDR USAA2010041990805

- Difficulty date: April 3, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 654581217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACKS ON VERTICAL STIFFENER ON AFT SIDE OF FLOORBEAM AT BS 329, LBL 47.  REPLACED VERTICAL STIFFENER ON AFT SIDE OF FLOORBEAM AT BS 329, LBL 47 IAW B737 SRM 51-40-02.
